Oakhill Veterinary Centre
https://www.oakhill-vets.com/equine/sycamore-poisoning/
Export date: Thu Feb 29 12:11:02 2024 / +0000 GMT

Sycamore poisoning




Excerpt: Sycamore poisoning, also known as atypical myopathy is a highly fatal muscle disorder that occurs following the ingestion of sycamore seeds or leaves in autumn, or seedlings in spring, that contain the hypoglycin A toxin.
Links:
  1. https://www.rvc.ac.uk/research/facilities-and-reso urces/comparative-neuromuscular-diseases-laborator y/diagnostic-services#panel-horse-owners-plant-sam ple-for-atypical-myopathy-test-and-information
Post date: 2023-11-21 13:26:39
Post date GMT: 2023-11-21 13:26:39

Post modified date: 2023-11-21 13:36:17
Post modified date GMT: 2023-11-21 13:36:17

Export date: Thu Feb 29 12:11:02 2024 / +0000 GMT
This page was exported from Oakhill Veterinary Centre [ https://www.oakhill-vets.com ]
Export of Post and Page has been powered by [ Universal Post Manager ] plugin from www.ProfProjects.com